Alert archive / New Jersey / Areal Flood Warnings in 2011
Areal Flood Warning 23, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Apr 18, 2011, 8:28 AM EDT for Morris County, New Jersey. It was in force for 31 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2011, 8:28 AM EDT (12:28 UTC)
- Expired
- Apr 19, 2011, 3:15 PM EDT
- In force
- 31 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Morris County, NJ
The radar
The Philadelphia radar (KDIX), 109 km from the middle of the area, began a volume at 12:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 0.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1361 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
705
WGUS41 KPHI 181228
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
828 AM EDT MON APR 18 2011
NJC027-182015-
/O.NEW.KPHI.FA.W.0023.110418T1228Z-110418T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
828 AM EDT MON APR 18 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR...
NORTHEASTERN MORRIS COUNTY IN NORTHERN NEW JERSEY...
* UNTIL 415 PM EDT MONDAY
* AT 815 AM EDT...RIVER GAGES IN LINCOLN PARK REMAINED ABOVE FLOOD
STAGE. ON THE POMPTON RIVER, THE RYERSON ROAD GAGE HAD CRESTED, BUT
WAS STILL INDICATING MAJOR FLOODING. THE MIDWOOD GAGE HAD ALSO
CRESTED, BUT WAS ALSO INDICATING MAJOR FLOODING. THE MOUNTAINVIEW
GAGE HAD ALSO CRESTED AND WAS INDICATING MODERATE FLOODING. ON THE
PASSAIC RIVER, THE LINCOLN PARK GAGE AND THE TWO BRIDGES GAGE WERE
STILL RISING. THE PASSAIC RIVER IS EXPECTED TO CREST TONIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4089 7427 4090 7434 4091 7435 4092 7434
4097 7434 4097 7427 4093 7427 4092 7428
4091 7427
$$
KRUZDLO3 follow-up statements
575
WGUS41 KPHI 181856
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
256 PM EDT MON APR 18 2011
NJC027-190415-
/O.EXT.KPHI.FA.W.0023.000000T0000Z-110419T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
256 PM EDT MON APR 18 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR...
NORTHEASTERN MORRIS COUNTY IN NORTHERN NEW JERSEY...
* UNTIL 1215 AM EDT
* AT 255 PM EDT...RIVER GAGES IN LINCOLN PARK REMAINED ABOVE FLOOD
STAGE. ON THE POMPTON RIVER, THE RYERSON ROAD GAGE HAD CRESTED, BUT
WAS STILL INDICATING MODERATE FLOODING. THE MIDWOOD GAGE HAD ALSO
CRESTED, BUT WAS ALSO INDICATING MODERATE FLOODING. THE MOUNTAINVIEW
GAGE HAD ALSO CRESTED AND WAS INDICATING MODERATE FLOODING. ON THE
PASSAIC RIVER, THE LINCOLN PARK GAGE AND THE TWO BRIDGES GAGE WERE
STILL RISING. THE PASSAIC RIVER IS EXPECTED TO CREST TONIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4089 7427 4090 7434 4091 7435 4092 7434
4097 7434 4097 7427 4093 7427 4092 7428
4091 7427
$$
KRUZDLO308
WGUS41 KPHI 190413
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1213 AM EDT TUE APR 19 2011
NJC027-191615-
/O.EXT.KPHI.FA.W.0023.000000T0000Z-110419T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
1213 AM EDT TUE APR 19 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR...
NORTHEASTERN MORRIS COUNTY IN NORTHERN NEW JERSEY...
* UNTIL 1215 PM EDT
* AT 1204 AM EDT...RIVER GAGES IN LINCOLN PARK REMAINED ABOVE FLOOD
STAGE. ON THE POMPTON RIVER, THE RYERSON ROAD GAGE HAD CRESTED AND
IS FALLING, BUT WAS STILL INDICATING MODERATE FLOODING. THE MIDWOOD
GAGE HAD ALSO CRESTED AND IS FALLING, BUT WAS ALSO INDICATING
MODERATE FLOODING. THE MOUNTAINVIEW ROAD GAGE HAD ALSO CRESTED AND
IS SLOWLY FALLING, BUT WAS ALSO INDICATING MODERATE FLOODING. ON THE
PASSAIC RIVER, THE LINCOLN PARK GAGE AND THE TWO BRIDGES GAGE WERE
CRESTING AND INDICATING MINOR TO MODERATE FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4089 7427 4090 7434 4091 7435 4092 7434
4097 7434 4097 7427 4093 7427 4092 7428
4091 7427
$$
MEOLA606
WGUS41 KPHI 191451
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1051 AM EDT TUE APR 19 2011
NJC027-191915-
/O.EXT.KPHI.FA.W.0023.000000T0000Z-110419T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
1051 AM EDT TUE APR 19 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR...
NORTHEASTERN MORRIS COUNTY IN NORTHERN NEW JERSEY...
* UNTIL 315 PM EDT
* AT 1046 AM EDT RIVER GAGES IN LINCOLN PARK REMAINED ABOVE FLOOD
STAGE. ON THE POMPTON RIVER...THE RYERSON ROAD GAGE...THE MIDWOOD
GAGE...AND THE MOUNTAINVIEW ROAD GAGE WILL CONTINUE TO FALL SLOWLY
BUT REMAIN ABOVE FLOOD STAGE TODAY. ON THE PASSAIC RIVER...THE
LINCOLN PARK GAGE AND THE TWO BRIDGES GAGE HAVE CRESTED AND WILL
CONTINUE TO FALL SLOWLY BUT REMAIN ABOVE FLOOD STAGE TODAY.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4089 7427 4090 7434 4091 7435 4092 7434
4097 7434 4097 7427 4093 7427 4092 7428
4091 7427
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Apr 18, 5:30 AM EDT, 2 hours 58 minutes earlier.
Area forecast discussion, Apr 18, 5:30 AM EDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
530 AM EDT MON APR 18 2011
.SYNOPSIS...
A COLD FRONT WILL MOVE INTO THE AREA, STALLING ACROSS OUR REGION
TONIGHT AND THEN REMAINING IN THE VICINITY THROUGH TUESDAY. A LOW
PRESSURE SYSTEM MOVING ACROSS THE GREAT LAKES ON WEDNESDAY WILL
DRAG THE BOUNDARY NORTHWARD AS A WARM FRONT AND THEN DRAG A COLD
FRONT THROUGH EARLY THURSDAY, HIGH PRESSURE WILL THEN BUILD IN
FROM THE WEST FOR THE REST OF THE WEEK. ANOTHER LOW PRESSURE
SYSTEM IS FORECAST TO MOVE ACROSS THE GREAT LAKES ON FRIDAY NIGHT
INTO SATURDAY, PULLING A COLD FRONT THROUGH OUR REGION EARLY
SUNDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A WEAK BACK DOOR FRONT WILL MOVE INTO THE AREA THIS MORNING BUT
SHOULD START TO LIFT NORTHWARD THROUGH THE COURSE OF THE DAY.
OVERALL, TODAY WILL BE AN INBETWEEN KIND OF DAY. SKIES WILL BE
CLEAR, MAINLY HIGH CLOUDS AROUND THE REGION, BEFORE STARTING TO
FILL IN AGAIN IN ADVANCE OF THE APPROACHING COLD FRONT. AREAS TO
THE SOUTH OF I-95 MAY SEE A BIT MORE SUN AND THUS WILL BE ABLE TO
WARM UP A BIT MORE DURING THE DAY. WINDS WILL ALSO BE LESS GUSTY
TODAY THAN THEY WERE OVER THE WEEKEND.
TEMPERATURES TODAY SHOULD REACH INTO THE 60S THROUGH MOST OF THE
AREA, WITH 50S ACROSS THE HIGHER TERRAIN. SOUTHERN AREAS MAY
REACH AROUND 70 OR A BIT HIGHER.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
A COLD FRONT WILL MOVE INTO THE REGION TONIGHT. SHOWERS WILL
ACCOMPANY THE FRONT AND SPREAD FROM NORTHWEST TO SOUTHEAST THIS
EVENING. THE FRONT FAILS TO CLEAR THE REGION AND INSTEAD MEANDERS
THROUGH TUESDAY, WHICH MAKE THE FORECAST MORE DIFFICULT. THE
MODELS ARE STILL IN DISAGREEMENT OVER EXACTLY WHERE THE FRONT WILL
STALL AND THIS WILL INDEED PLAY A ROLE IN WHAT TEMPERATURES AND
CLOUD COVER MAY BE EXPECTED OVER THE AREA. FOR NOW, WE HAVE TRIED
TO STAY CLOSE TO CONTINUITY AND HOPE THAT THE GUIDANCE REACHES A
BETTER CONSENSUS IN LATER MODEL RUNS. HOWEVER, THE SYSTEM
DEVELOPING TO OUR WEST AND CROSSING THE GREAT LAKES REGION WILL
HELP TO DRAG THE BOUNDARY NORTHWARD AS A WARM FRONT LATE TUESDAY
OR EARLY WEDNESDAY. WEDNESDAY LOOKS TO BE THE JACKPOT FOR WARM
DAYS THIS WEEK AS TEMPERATURES MAY APPROACH OR EVEN REACH INTO THE
80S IN SOME PLACES.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THIS TIME FRAME APPEARS TO BE UNSETTLED AT TIMES. AS THE RIDGING
NEAR THE WEST COAST BREAKS DOWN EARLY ON, THE FLOW IS FORECAST TO
BECOME GENERALLY ZONAL ACROSS THE U.S. THIS MAY THEN TRY TO
AMPLIFY SOME TOWARD THE END OF THE PERIOD AS TROUGHING MAY DIG
ACROSS THE WEST AND ALSO THE MIDWEST. HPC UTILIZED AN EVEN BLEND
OF THE GFS/ECMWF ENSEMBLE MEAN. WE INITIALIZED THE DATABASE WITH
HPC GUIDANCE THAN MADE SOME TWEAKS BASED ON ADDITIONAL
COLLABORATION.
BASED ON THE ABOVE, A WARM FRONT SHOULD HAVE CLEARED THE AREA AT
THE START OF THIS TIME FRAME AS LOW PRESSURE TRACKS ACROSS
SOUTHEASTERN CANADA. THIS WILL SWEEP A COLD FRONT THROUGH OUR AREA
WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING. GIVEN THE WARM
AIRMASS AHEAD OF THIS BOUNDARY ALONG WITH THE MOISTURE RETURN, WE
WILL CONTINUE TO INCLUDE A CHC OF THUNDER WEDNESDAY EVENING BEFORE
TAPERING POPS DOWN FROM WEST TO EAST FROM ABOUT 04Z ONWARD.
AS A STRONG SURFACE HIGH THEN SLIDES ACROSS THE GREAT LAKES TO
THE NORTHEAST, IT SHOULD TEND TO BUILD DOWN INTO THE MID ATLANTIC
STATES ALLOWING THE AFOREMENTIONED COLD FRONT TO BE PUSHED WELL TO
OUR SOUTH AND POSSIBLY DISSIPATE. A COOLER AIRMASS WILL ACCOMPANY
THIS SURFACE HIGH AND ULTIMATELY WE MAY HAVE A LIGHT ONSHORE FLOW
OCCURRING LATER THURSDAY AND FRIDAY. AS THE SURFACE HIGH SLIDES
OFF THE NEW ENGLAND COAST FRIDAY NIGHT AND SATURDAY, LOW PRESSURE
SHOULD BE QUICKLY MOVING ACROSS THE GREAT LAKES REGION. ITS
ASSOCIATED WARM FRONT WILL BE MAKING ITS WAY INTO OUR AREA
SATURDAY WITH THE CHC OF SHOWERS AND POSSIBLY A PERIOD OF
OVERRUNNING RAIN. WE STARTED TO INCREASE THE POPS LATER FRIDAY AND
CONTINUED THAT SATURDAY INTO SUNDAY. THE COLD FRONT ATTM IS
SCHEDULED TO BE MOVING THROUGH OUR AREA EARLY SUNDAY. THERE IS
HOWEVER SOME UNCERTAINTY ON THE TIMING ESPECIALLY WITH THE MOSTLY
ZONAL FLOW REGIME, THEREFORE KEPT POPS IN THE LOWER CHC RANGE. DID
TRY TO PORTRAY THE WARM FRONTAL OVERRUNNING POTENTIAL FROM SOUTH
TO NORTH SWITCHING FROM RAIN TO SHOWERS. THERE LOOKS TO BE ENOUGH
OF A WARM SECTOR ACROSS ESPECIALLY OUR DELMARVA ZONES FOR THUNDER,
THEREFORE ADDED A CHC IN FOR SATURDAY AFTERNOON AND EARLY EVENING.
AS FOR TEMPERATURES, WE GENERALLY FOLLOWED HPC WITH MAINLY MINOR
TWEAKS.
&&
.AVIATION /10Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VFR CONDITIONS ARE EXPECTED AT THE TAF SITES TODAY AND TONIGHT. A
DRY FRONT IS CROSSING THE AREA EARLY THIS MORNING WITH SCT-BKN AC
CLOUDS ASSOCIATED WITH IT. WINDS WILL VEER TO W OR NW BEHIND THE
FRONT BY DAWN. THE FRONT WILL STALL TO THE SOUTH TODAY AND THEN
TRAVEL BACK NORTH ACROSS THE AREA TONIGHT AS A WAVE OF LOW PRESSURE
MOVES ALONG IT. THIS PATTERN WILL CONTINUE INTO TUE BEFORE ANOTHER
STRONG WAVE TO THE WEST PUSHES THE FRONT BACK ACROSS THE WHOLE AREA
TUE NIGHT. ONLY SCT-BKN AC AND CI CLOUDS WILL BE AROUND TODAY AND
TONIGHT WITH WINDS SHIFTING TO S LATE TODAY AND REMAINING S OR SW
TONIGHT.
.OUTLOOK...MOST OF THE TIME VFR TUE AND WED. BKN TO OVC CLOUD COVER
WILL BE COMMON TUE AND WED WITH SOME SHOWERS AND SCAT TSTMS. LOWER
CONDITIONS MAY DEVELOP WITH THE RAINS TUE AFTERNOON (NORTH) AND TO
ALL AREAS WED AFTERNOON AND EVENING. VFR EXPECTED THU AND FRI.
&&
.MARINE...
WE WILL KEEP THE PRESENT SCA FLAG FOR THE OCEAN UNTIL 1100 AM AND
THEN LET IT GO AS WINDS AND SEAS CONTINUE TO DECREASE. MUCH OF
THIS AFTERNOON WILL HAVE SUB-SCA CONDITIONS WITH WEAK HIGH
PRESSURE BUILDING IN. THE FRONT CROSSES BACK NORTH TONIGHT. WINDS
AND SEAS INCREASE AGAIN TO NEAR SCA CRITERIA FOR A FEW HOURS
DURING THE EVENING. THE MODEL SOUNDINGS SHOW THAT IT DOES NOT LAST
TOO LONG BEFORE DECREASING AGAIN. WE WILL LET THE DAY SHIFT
EVALUATE THE NEED FOR A SCA TONIGHT. DRY WEATHER EXPECTED TODAY. A
SMALL CHC FOR SHOWERS OVER THE NRN WATERS TONIGHT. CHC FOR SHOWERS
INCREASE TUE AND REMAIN INTO WED WITH ANOTHER FRONT AND WAVE
CROSSING THE AREA.
&&
.HYDROLOGY...
RIVER STAGES CONTINUE TO FALL AND WE HAVE BEEN ABLE TO DROP A
COUPLE OF WARNINGS OVERNIGHT. HOWEVER, FLOODING IS OCCURRING AND
FORECAST TO CONTINUE AT SEVERAL OF OUR NORTHERN NEW JERSEY
FORECAST POINTS.
THE NORTH BRANCH OF THE RANCOCAS CREEK IS FORECAST TO CREST AND
THEN REMAIN AROUND FLOOD STAGE INTO TUESDAY, WHICH MAY RESULT IN
SOME MINOR FLOODING.
IN ADDITION, THE SUSQUEHANNA BELOW CONOWINGO DAM IS FORECAST TO
RISE ABOVE FLOOD STAGE AND THEN CREST THIS EVENING.
PLEASE CHECK OUR WEBPAGE FOR THE MOST CURRENT WARNINGS ISSUED.
&&
.TIDES/COASTAL FLOODING...
THE SUN OVERNIGHT AND EARLY MON TIDE CYCLE REACHED MINOR TIDAL
LEVELS ALONG THE SHORE AND ACROSS DEL BAY AND TIDAL DEL RIVER. A
COASTAL FLOOD STATEMENT ISSUED EARLIER WILL BE REMOVED WITH THE
EARLY MORNING PACKAGE. THE NEXT HIGH TIDE LOOKS LOWER BY ABOUT 1/2
FOOT...SO HOPEFULLY NO MORE TIDAL ISSUED WILL OCCUR TONIGHT. WE WILL
MONITOR IT HOWEVER.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 AM EDT THIS MORNING FOR
ANZ450>455.
&&
SYNOPSIS...MEOLA
NEAR TERM...MEOLA
SHORT TERM...MEOLA
LONG TERM...GORSE
AVIATION...O'HARA
MARINE...O'HARA
HYDROLOGY...MEOLA
TIDES/COASTAL FLOODING...O'HARAHazardous weather outlook, Apr 18, 5:30 AM EDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 530 AM EDT MON APR 18 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-190930- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 530 AM EDT MON APR 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-190930- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 530 AM EDT MON APR 18 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-190930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 530 AM EDT MON APR 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 10:35 PM EDT | Coastal Flood Statement | PHI | Burlington, Camden, Gloucester, Salem | 5 hr |
| Apr 18, 10:39 AM EDT | Small Craft Advisory for Hazardous Seas | PHI | 5 hr | |
| Apr 18, 3:50 PM EDT | Small Craft Advisory | PHI | 19 hr | |
| Apr 18, 4:05 PM EDT | Coastal Flood Statement | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 3 more | 12 hr |
Nearby
Areal Flood Warnings in New Jersey, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.